On the existence of topological ovals in flat projective planes

B. Polster, N. Rosehr, G. F. Steinke

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

We show that every flat projective plane contains topological ovals. This is achieved by completing certain closed partial ovals, the so-called quasi-ovals, to topological ovals.

Original languageEnglish
Pages (from-to)418-429
Number of pages12
JournalArchiv der Mathematik
Volume68
Issue number5
DOIs
Publication statusPublished - 2 May 1997
Externally publishedYes

Cite this